# SDR CALA2013083000593

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924
- Aircraft serial: 32833
- Aircraft time: 15,888 hours, 5,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT EMERGENCY BATTERY CHARGER EQUIPMENT M01674 FAILED AFTER BATTERY CHANGE.  REPLACED BATTERY CHARGER EQUIPMENT M01674 IAW AMM 33-51-06.  OPERATION CHECKED NORMAL.
